# SDR R61A201412210022

- Difficulty date: December 21, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 21,298 hours, 16,595 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Uplock
- Part number: 17084599407
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR UP LOCK ASSY HAS CORROSION.  MAINTENANCE R & R FWD CARGO DOOR UPLOCK ASSY IAW AMM 52-31-24, PN 170-84599-407 LATCH ASSY.
